MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-31-130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised in the left knee due to arthrofibrosis.Removed femur, insert and tray.Original dos is unknown.Doi: unknown, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material thatwould be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT CEM TIBIAL TRAY SZ3
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12473744
Report Number1818910-2021-20100
Device Sequence Number5088316
Product Code NJL
UDI-Device Identifier10603295025603
UDI-Public10603295025603
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-31-130
Device Catalogue Number129431130
Device Lot Number3086847
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN).; LCS COM RPSFLEX FEM CEM L STD+.; LCS COMP RPS INS STD+ 15MM.; MBT CEM TIBIAL TRAY SZ3.; BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); LCS COM RPSFLEX FEM CEM L STD+; LCS COMP RPS INS STD+ 15MM; MBT CEM TIBIAL TRAY SZ3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR